# SDR SWIA200921053

- Difficulty date: February 15, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 10038
- Aircraft time: 16,572 hours, 11,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4405 - THIRD AFT CEILING EMERGENCY LIGHT FROM FRONT INOP.  RELAMPED.
